Positive solutions of an $n$th order three-point boundary value problem

Articles > Article · 2013

Authors: İlkay KARACA

Rocky Mountain Journal of Mathematics, Journal Indexed in SCI Expanded, International, WoS, 2013, vol 43, pp 205-224

DOI: 10.1216/rmj-2013-43-1-205

Summary

By using the Avery-Henderson fixed point theorem and the Leggett-Williams fixed point theorem, this paper investigates the multiplicity of positive solutions of an nth order three-point boundary value problem.In addition, we also give some examples to demonstrate our results.The authors established the existence of at least one positive solution of the TPBVP (1.2) by using Krasnosel'skii fixed point theorem.

View details